# SDR P5CA0401145

- Difficulty date: August 9, 2004
- Submitted: August 20, 2004
- Operation: Air carrier
- Aircraft: N920FT
- Make and model: Boeing 747249F
- Aircraft serial: 22237
- Aircraft time: 76,400 hours, 18,618 cycles
- Engine: Pwa JT9D7Q
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Angle
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-ANGLE BROKEN AT STA 1940, L1 BIL 20 AFT CARGO AREA.  REMOVED AND REPLACED BROKEN BRACKET PER SRM 51-30-02.  NEW BRACKET FABRICATED PER SRM 53-11-23.
